# SDR DALA2015101306088

- Difficulty date: October 12, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 826
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT SEAT TRACK X=22 REPAIR PLUG BS 826 CABIN FLOOR STRUCTURE.  PLUG ON BS Y 826 WAS REPLACED IAW SRM 53-05, FIG 4A AMD 51-10-3, PAR 14, 2.
